MAUDE Adverse Event Report: MASIMO - 40 PARKER LNCS NEO-3; OXIMETER

MASIMO - 40 PARKER LNCS NEO-3; OXIMETER
Model Number 2320
Medical Device Problem Codes Device Alarm System (1012); Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/31/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The returned sensor was evaluated.During inspection, the sensor passed software testing and visual analysis.The sensor failed continuity testing due to broken green and white conductors at the detector solder joint assembly.During testing, the sensor was able to generate audible and visual alarms, and an error message indicating "probe is off the patient." the reported issue was not confirmed.
 
Event or Problem Description
The customer reported the following issue: "if the probe goes bad (we have had a few), there is no alarm, the patient is then hooked up with no sats on the monitor." no consequences or impact to patient were reported.

Brand Name
LNCS NEO-3
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key6778934
Report Number2031172-2017-00776
Device Sequence Number19082556
Product Code DQA
UDI-Device Identifier10843997000892
UDI-Public(01)10843997000892(17)200101(10)K17A1E
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K101896
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2320
Device Catalogue Number2320
Device Lot NumberK17A1E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/11/2017
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2017
Initial Report FDA Received Date08/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1